Algebraic integrable connections with bounded irregularity

Người báo cáo: Takuro Mochizuki (Research Institute for Mathematical Sciences, Japan)

Time: 9:00 - 10:00, November 05, 2025

Venue: Room 612, A6, Institute of Mathematics-VAST

Abstract: According to the higher dimensional non-abelian Hodge theory, any algebraic vector bundle with an integrable connection on a quasi-projective complex variety underlies a wild harmonic bundle. In particular, an algebraic Lagrangian cover is attached to an integrable connection. It is useful to understand the irregularity of the integrable connection. In this talk, we shall discuss an application to the study of boundedness of the family of algebraic integrable connections with bounded irregularity.

  Hoạt động tuần
Xuất bản mới
Đỗ Duy Hiếu, Block-pair edge community detection in bipartite networks via an adaptive spectral-modularity framework, Computational and Mathematical Organization Theory, Volume 32, article number 31 (2026)
Đoàn Thái Sơn, Generic properties of the Lyapunov spectrum of compact operator cocycles on Hilbert spaces, Journal of Mathematical Analysis and Applications, Article: 131103 Volume: Volume 566, Issue 2 (2027)